About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 658010, 16 pages
http://dx.doi.org/10.1155/2012/658010
Research Article

Solvability of Three-Point Boundary Value Problems at Resonance with a -Laplacian on Finite and Infinite Intervals

1School of Sciences, China University of Geosciences, Beijing 100083, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798
3Department of Foundation, North China Institute of Science and Technology, Beijing 101601, China

Received 1 September 2012; Accepted 9 October 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Hairong Lian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cabada and R. L. Pouso, “Existence results for the problem (φ(u'))'=f(t,u,u') with nonlinear boundary conditions,” Nonlinear Analysis, vol. 35, no. 2, pp. 221–231, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. García-Huidobro, R. Manásevich, P. Yan, and M. Zhang, “A p-Laplacian problem with a multi-point boundary condition,” Nonlinear Analysis, vol. 59, no. 3, pp. 319–333, 2004. View at Publisher · View at Google Scholar
  3. W. Ge and J. Ren, “An extension of Mawhin's continuation theorem and its application to boundary value problems with a p-Laplacian,” Nonlinear Analysis, vol. 58, no. 3-4, pp. 477–488, 2004. View at Publisher · View at Google Scholar
  4. W. Ge, Boundary Value Problems for Nonlinear Ordinnary Differential Equaitons, Science Press, Beijing, China, 2007.
  5. D. Jiang, “Upper and lower solutions method and a singular superlinear boundary value problem for the one-dimensional p-Laplacian,” Computers & Mathematics with Applications, vol. 42, no. 6-7, pp. 927–940, 2001. View at Publisher · View at Google Scholar
  6. H. Lü and C. Zhong, “A note on singular nonlinear boundary value problems for the one-dimensional p-Laplacian,” Applied Mathematics Letters, vol. 14, no. 2, pp. 189–194, 2001. View at Publisher · View at Google Scholar
  7. J. Mawhin, “Some boundary value problems for Hartman-type perturbations of the ordinary vector p-Laplacian,” Nonlinear Analysis, vol. 40, pp. 497–503, 2000. View at Publisher · View at Google Scholar
  8. M. del Pino, P. Drábek, and R. Manásevich, “The Fredholm alternative at the first eigenvalue for the one-dimensional p-Laplacian,” Journal of Differential Equations, vol. 151, no. 2, pp. 386–419, 1999. View at Publisher · View at Google Scholar
  9. D. O'Regan, “Some general existence principles and results for (ϕ(y))=qf(t,y,y), 0<t<1,” SIAM Journal on Mathematical Analysis, vol. 24, no. 3, pp. 648–668, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Zhang, “Nonuniform nonresonance at the first eigenvalue of the p-Laplacian,” Nonlinear Analysis, vol. 29, no. 1, pp. 41–51, 1997. View at Publisher · View at Google Scholar
  11. Z. Du, X. Lin, and W. Ge, “On a third-order multi-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 217–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Feng and J. R. L. Webb, “Solvability of three point boundary value problems at resonance,” Nonlinear Analysis, vol. 30, no. 6, pp. 3227–3238, 1997.
  13. C. P. Gupta, “A second order m-point boundary value problem at resonance,” Nonlinear Analysis, vol. 24, no. 10, pp. 1483–1489, 1995. View at Publisher · View at Google Scholar
  14. B. Liu, “Solvability of multi-point boundary value problem at resonance. IV,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 275–299, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Ma, Nonlocal BVP for Nonlinear Ordinary Differential Equations, Academic Press, 2004.
  16. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. Lian and W. Ge, “Solvability for second-order three-point boundary value problems on a half-line,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1000–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH